Items where School is "School of Mathematics

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Status | No Grouping
Jump to: M
Number of items: 2.

M

Morland, L. W. (1974) Continuum model of regularly jointed mediums. Journal of Geophysical Research, 79 (2). pp. 357-362. ISSN 0148-0227

Morland, L. W. (1974) Elastic Response of Regularly Jointed Media. Geophysical Journal International, 37 (3). pp. 435-446. ISSN 0956-540X

This list was generated on Tue Oct 26 16:40:26 2021 BST.